# SDR CA001207018

- Difficulty date: November 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 17,039 hours
- System (JASC): 2120 · Air Distribution System
- Part: Flow Valve
- Part number: 964A000004
- Condition: Faulty
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 AIR CONDITIONING PACK VALVE FAULTED DURING CRUISE. NR 2 AIR CONDITIONING PACK WAS AT THE TIME OF THE FAULT ON MEL 21-51-01. THE CAPTAIN, IN ACCORDANCE WITH HIS STANDARD OPERATING PROCEDURES RETURNED THE AIRCRAFT TO THE BASE OF DEPARTURE.
